# SDR 6PMR1024804661210

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15208417178T6
- Condition: Gouged
- Location: Main Deck
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT STA 905 AND RBL 24075 HAS DEEP GOUGES ON SCALLOP TABS.  CORRECTIVE ACTION: REPLACED AND REPAIRED SEAT TRACK IN ACCORDANCE B757-200 SRM 53-00-52 REPAIR 4.  PEMCO NON-ROUTINE 10248-0466.
